Sobolev multipliers

Kelly McKennon

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 1, page 1-6
  • ISSN: 0011-4642

How to cite

top

McKennon, Kelly. "Sobolev multipliers." Czechoslovak Mathematical Journal 30.1 (1980): 1-6. <http://eudml.org/doc/13171>.

@article{McKennon1980,
author = {McKennon, Kelly},
journal = {Czechoslovak Mathematical Journal},
keywords = {Sobolev spaces; multipliers; tempered distributions; convolution operator},
language = {eng},
number = {1},
pages = {1-6},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Sobolev multipliers},
url = {http://eudml.org/doc/13171},
volume = {30},
year = {1980},
}

TY - JOUR
AU - McKennon, Kelly
TI - Sobolev multipliers
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 1
SP - 1
EP - 6
LA - eng
KW - Sobolev spaces; multipliers; tempered distributions; convolution operator
UR - http://eudml.org/doc/13171
ER -

References

top
  1. Dunford N., Schwarz J., Linear Operators, Vol. I. New York: Interscience. 1958. (1958) 
  2. Hormander L., Linear Partial Differential Operators, Berlin: Springer. 1964. (1964) Zbl0108.09301MR0404822

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.